MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-007-022
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 a 22mm amplatzer amulet left atrial appendage occluder was selected for implant.The device was implanted.On (b)(6) 2026 the patient presented with chest pain.Transthoracic echocardiography (tte) identified a pulmonary artery injury (pai).The pai was surgically repaired.The patient status was stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50281728
Report Number2135147-2026-05637
Device Sequence Number9771560
Product Code NGV
UDI-Device Identifier00811806013480
UDI-Public(01)00811806013480(17)291031(10)10611709
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-022
Device Catalogue Number9-ACP2-007-022
Device Lot Number10611709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer07/24/2026
09/04/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/25/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
99844
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexUnknown